# SDR REXA95041

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 687
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3103301
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

LT ENGINE FAILED IN FLIGHT.  REMOVED AND REPLACED LT ENGINEIAW JS MM 71-00-00 OPS AND LEAK CHECK GOOD.  (Z)
